Alert archive / Kansas / Red Flag Warnings in 2014
Red Flag Warning 18, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at May 18, 2014, 3:20 PM CDT for 22 counties in Kansas. It took effect at May 19, 2014, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2014, 3:20 PM CDT (20:20 UTC)
- In effect from
- May 19, 2014, 12:00 PM CDT
- Expired
- May 19, 2014, 8:07 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
All 22 counties
Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037 WWUS83 KDDC 182020 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 320 PM CDT SUN MAY 18 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY... .GUSTY SOUTH TO SOUTHWEST WINDS AND HOT TEMPERATURES ARE EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHWEST KANSAS MONDAY. KSZ075>078-084>088-190430- /O.UPG.KDDC.FW.A.0013.140519T1700Z-140520T0200Z/ /O.NEW.KDDC.FW.W.0018.140519T1700Z-140520T0200Z/ GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 320 PM CDT SUN MAY 18 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE AND FIRE WEATHER ZONE 088 CLARK. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 90S. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ061>064-074-190430- /O.NEW.KDDC.FW.W.0018.140519T1700Z-140520T0200Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON- 320 PM CDT SUN MAY 18 2014 /220 PM MDT SUN MAY 18 2014/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY. * AFFECTED AREA...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN AND FIRE WEATHER ZONE 074 STANTON. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 90S. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 32
4 follow-up statements
136 WWUS83 KDDC 190136 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 836 PM CDT SUN MAY 18 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY... .GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHWEST KANSAS MONDAY. KSZ061>064-074>078-084>088-191345- /O.CON.KDDC.FW.W.0018.140519T1700Z-140520T0200Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 836 PM CDT SUN MAY 18 2014 /736 PM MDT SUN MAY 18 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE AND FIRE WEATHER ZONE 088 CLARK. * WINDS...SOUTHWEST 15 TO 20 MPH WITH FREQUENT GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * TEMPERATURES...IN THE 90S. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 33
602 WWUS83 KDDC 191020 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 520 AM CDT MON MAY 19 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .WEST-SOUTHWEST WINDS WILL USHER IN EXTREMELY DRY AND HOT WEATHER ACROSS MUCH OF WEST CENTRAL AND SOUTHWEST KANSAS...LEADING TO CRITICAL FIRE WEATHER CONDITIONS BY MIDDAY. KSZ043>046-065-079-080-089-192100- /O.EXA.KDDC.FW.W.0018.140519T1700Z-140520T0200Z/ SCOTT-LANE-NESS-RUSH-PAWNEE-EDWARDS-KIOWA-COMANCHE- 520 AM CDT MON MAY 19 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR EXTREMELY LOW HUMIDITY AND GUSTY WINDS FOR WEST CENTRAL AND SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS...FIRE WEATHER ZONE 046 RUSH...FIRE WEATHER ZONE 065 PAWNEE...FIRE WEATHER ZONE 079 EDWARDS...FIRE WEATHER ZONE 080 KIOWA AND FIRE WEATHER ZONE 089 COMANCHE. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 6 TO 10 PERCENT. * TEMPERATURES...HIGHS OF UPPER 90S TO AROUND 100. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ061>064-074>078-084>088-192100- /O.CON.KDDC.FW.W.0018.140519T1700Z-140520T0200Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 520 AM CDT MON MAY 19 2014 /420 AM MDT MON MAY 19 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR EXTREMELY LOW HUMIDITY AND GUSTY WINDS FOR WEST CENTRAL AND SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE AND FIRE WEATHER ZONE 088 CLARK. * WINDS...SOUTHWEST 25 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BEGIN AROUND NOON AND CONTINUE UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 4 OR 5 PERCENT. * TEMPERATURES...HIGHS IN THE MID TO UPPER 90S. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UMSCHEID
265 WWUS83 KDDC 192021 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 321 PM CDT MON MAY 19 2014 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUING... .WEST-SOUTHWEST WINDS HAVE USHERED IN EXTREMELY DRY AND HOT WEATHER ACROSS MUCH OF WEST CENTRAL AND SOUTHWEST KANSAS...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS CONTINUING. KSZ043>046-061>065-074>080-084>089-200200- /O.CON.KDDC.FW.W.0018.000000T0000Z-140520T0200Z/ SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS- SEWARD-MEADE-CLARK-COMANCHE- 321 PM CDT MON MAY 19 2014 /221 PM MDT MON MAY 19 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR EXTREMELY LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR MUCH OF THE REGION... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS...FIRE WEATHER ZONE 046 RUSH...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 065 PAWNEE...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 079 EDWARDS...FIRE WEATHER ZONE 080 KIOWA...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE...FIRE WEATHER ZONE 088 CLARK AND FIRE WEATHER ZONE 089 COMANCHE. * WINDS...WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...UNTIL 9 PM CDT. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TEMPERATURES...90 TO 100 DEGREES FAHRENHEIT. * IMPACTS...FIRE GROWTH POTENTIAL WILL BE VERY HIGH AND ANY OUT DOOR BURNING COULD QUICKLY GROW OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ SUGDEN
523 WWUS83 KDDC 200107 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 807 PM CDT MON MAY 19 2014 ...RED FLAG CONDITIONS ARE NO LONGER BEING MET... .AN INCREASE IN RELATIVE HUMIDITY COMBINED WITH A MORE SIGNIFICANT DROP IN SURFACE WIND SPEEDS HAS RESULTED IN RED FLAG CRITERIA NO LONGER BEING MET THIS EVENING. AS A RESULT THE RED FLAG WARNING THAT WAS IN EFFECT WILL BE CANCELLED. KSZ043>046-061>065-074>080-084>089-200215- /O.CAN.KDDC.FW.W.0018.000000T0000Z-140520T0200Z/ SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS- SEWARD-MEADE-CLARK-COMANCHE- 807 PM CDT MON MAY 19 2014 /707 PM MDT MON MAY 19 2014/ ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED FLAG WARNING. $$ 33
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at May 18, 2:39 PM CDT, 41 minutes earlier.
Area forecast discussion, May 18, 2:39 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 239 PM CDT Sun May 18 2014 ...Updated long term discussion... .SHORT TERM...(This evening through Monday) ISSUED AT 100 PM CDT SUN MAY 18 2014 Short range models indicate a weak upper level ridge shifting eastward across the Central Plains tonight into Monday. Although low level moisture will continue to lift northward into central and southwest Kansas overnight, drier conditions are likely with a generally weak flow associated with the high pressure aloft. Higher low temperatures are expected tonight as warmer air continues to move northward into western Kansas. As surface dewpoints climb into the 50s(F) tonight, look for lows mainly down into the 60s(F), especially with increased cloud cover expected. Very warm temperatures are on the way Monday as the lee side trough strengthens turning winds more southwesterly Monday afternoon. This will draw much warmer air into the region with H85 temperatures well up into the mid to upper 20s(C) across central and southwest Kansas. Highs will easily reach the 90s(F) with 100F a possibility across portions of southwest Kansas as lapse rates steepen. .LONG TERM...(Monday night through Sunday) ISSUED AT 236 PM CDT SUN MAY 18 2014 On Tuesday a weak a surface boundary and dryline is forecast to be located across western Kansas as the upper low moves across southern California. Southerly winds ahead of the dryline will continue to draw more humid air in the lower levels northward into Kansas. Exact location of the dryline and even the west to east surface boundary is currently unclear, however both the NAM and GFS agree that another hot and dry day can be expected west of this dryline across portions of far southwest Kansas. At this time wind speeds in this area are not expected to be as strong as those on Monday so critical fire weather conditions are not expect. Still elevated fire weather conditions are likely. Also based on the warm 850mb to 700mb air that be in place south of a stationary front across southwest Kansas Tuesday afternoon the previous forecast still looks on track with 90s to near 100 degree temperatures being possible, especially near the Oklahoma border. North of this front highs will average around 10 degree cooler. Low level forcing will increase along each of the surface boundaries Tuesday afternoon and by 00z Wednesday both the NAM and GFS indicated CAPE values will increase to greater the 1000 j/kg near and east/north of each of these boundaries. Precipitation for southwest Kansas however for late Tuesday still appears small given the warm air aloft over southwest Kansas. North of where the west to east surface boundary is forecast to be late Tuesday the mid level temperatures are expected to be slightly cooler and the GFS suggests a weak upper level disturbance will cross northern Kansas early Tuesday night. Based on cooler mid level temperatures and CAPE values in excess of 1000 j/kg will lean towards increasing clouds and introduce slight chance for evening convection near the Interstate 70 corridor. Late Tuesday night into Wednesday the dryline retreats west towards the Colorado border where it will move very little through Wednesday night as an upper level low becomes nearly stationary over Arizona. A surface boundary will drop south into portions of west central and north central Kansas. Some late day and evening thunderstorms still appear possible along these boundaries based on the instability forecast at 00z Thursday and the potential for the cap to be broke based on model soundings. The better opportunity for widespread precipitation will be from Thursday through early Saturday, especially along and north of a surface boundary that will extend from eastern Colorado into western Kansas. North of this boundary a moist upslope flow will be present along with a 850mb thta-e ridge axis. Confidence at this time however is not high on exactly were this axis will be will be late week into the weekend period so will close to the CRExtendFcst_Init for precipitation chances from late Thursday through the start to the weekend period. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 1205 PM CDT SUN MAY 18 2014 VFR conditions will prevail at all TAF sites through late Monday morning. Southerly winds of around 20 to 30kt will persist through tonight as a strong lee side trough remains anchored across extreme eastern Colorado. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 99 58 94 / 0 0 0 0 GCK 59 98 56 93 / 0 0 0 0 EHA 60 99 56 95 / 0 0 0 0 LBL 60 100 54 98 / 0 0 0 0 HYS 60 94 59 89 / 0 0 0 0 P28 63 95 66 100 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH from Monday afternoon through Monday evening FOR KSZ075>078-084>088. && SHORT TERM...JJohnson LONG TERM...Burgert AVIATION...JJohnson
Hazardous weather outlook, May 18, 5:13 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 513 AM CDT SUN MAY 18 2014 KSZ030-031-043>046-061>066-074>081-084>090-191000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 513 AM CDT SUN MAY 18 2014 /413 AM MDT SUN MAY 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON ALONG AND WEST OF A DRYLINE. EXTREMELY LOW RELATIVE HUMIDITY IS EXPECTED ALONG WITH STRONG SOUTHWEST WINDS, MAINLY ALONG AND WEST OF HIGHWAY 283. THUNDERSTORMS ARE IN THE FORECAST EVERY DAY MID TO LATE NEXT WEEK BEGINNING WEDNESDAY AFTERNOON AS A VERY SLOW MOVING UPPER LEVEL TROUGH APPROACHES THE CENTRAL AND SOUTHERN ROCKIES. STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL BE POSSIBLE MID TO LATE WEEK, HOWEVER MORE SPECIFIC TIMING, PLACEMENT, AND THREATS ARE STILL QUITE UNCERTAIN, SO STAY TUNED TO UPDATED FORECAST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
Nearby
Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.